MAUDE Adverse Event Report: GE OEC MEDICAL SYSTEMS, INC OEC ELITE CFD; FLUROSCOPIC X-RAY

GE OEC MEDICAL SYSTEMS, INC OEC ELITE CFD; FLUROSCOPIC X-RAY
Model Number ELITE 31 ECO TOUCH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence, and any potential contribution of the device to the patient outcome, is ongoing.A follow-up report will be submitted when the investigation has been completed.Legal manufacturer: surgery slc: 384 n wright brothers dr usa salt lake city, ut 84116.
 
Event or Problem Description
On (b)(6) 2026, an internal email originating from a customer site was sent to a ge healthcare (gehc) sales representative indicating that a patient expiration had occurred and that the event was potentially associated with a ge healthcare c arm.The content of the customer¿s email described the following sequence of events: 1.The patient presented for a routine urologic procedure requiring intraoperative fluoroscopy.2.The gehc c arm equipment was maneuvered to obtain the desired view.3.The clinical team did not recognize an image inversion and subsequently requested administration of contrast dye.4.An incorrect dose of contrast dye was administered, which the customer reported as leading to ¿catastrophic outcomes,¿ including a reported patient expiration.No additional information regarding the date of the procedure, specific device settings, images, workflow steps, or any direct observations from gehc personnel has been provided.
 
Additional Manufacturer Narrative
Ge healthcare has completed its investigation into the reported event.Based on the information provided, the root cause was determined to be use error.The customer reported that "the equipment did not malfunction in this event.The image was reversed inadvertently, and it was unknown to the radiologic technologist at the time." a thorough evaluation of the device, along with a review of available data and customer feedback, did not identify any device malfunction or performance deficiency.There were no ge healthcare¿attributable root causes identified.The risk analysis determined that no additional mitigations are available to reduce the risk, and the risk has been reduced as far as possible.No further actions are planned by ge healthcare.

Brand Name
OEC ELITE CFD
Common Device Name
FLUROSCOPIC X-RAY
Manufacturer (Section D)
GE OEC MEDICAL SYSTEMS, INC
384 n wright brothers
salt lake city UT 84116
Manufacturer (Section G)
GE OEC MEDICAL SYSTEMS, INC
384 n wright brothers dr
salt lake city, UT 84116
Manufacturer Contact
troy perry
384 wright brothers drive
salt lake city, UT 84116
MDR Report Key24687627
Report Number1720753-2026-00001
Device Sequence Number15884567
Product Code OBW
UDI-Device Identifier00840682121729
UDI-Public(01)00840682121729(11)251128
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberELITE 31 ECO TOUCH
Device Catalogue Number00840682121729
Device Lot NumberFBXXTP00126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown